Acta Mathematica, 1941

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (13 articles)

Volume 73, Issue 1

[1] Developments in the analytic theory of algebraic differential equations

W. J. Trjitzinsky Urbana, Ill, USA

TBD mathscidoc:1701.33913

Acta Mathematica, 73, (1), 1-85, 1941.7
[ Download ] [ 2017-01-08 20:31:16 uploaded by actaadmin ] [ 622 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Sur l’étude analytique des solutions d’un système d’équations différentielles dans le voisinage d’un point singulier d’indétermination. I.

J. Malmquist Stockholm

TBD mathscidoc:1701.33914

Acta Mathematica, 73, (1), 87-129, 1941.7
[ Download ] [ 2017-01-08 20:31:16 uploaded by actaadmin ] [ 348 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Mass- und Integrationstheorie in Strukturen

J. Ridder Groningen

TBD mathscidoc:1701.33915

Acta Mathematica, 73, (1), 131-173, 1941.7
[ Download ] [ 2017-01-08 20:31:16 uploaded by actaadmin ] [ 688 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Beweis einer Caratheodoryschen Vermutung

Hans Ludwig Hamburger Cambridge, England

TBD mathscidoc:1701.33916

Acta Mathematica, 73, (1), 175-332, 1941.7
[ Download ] [ 2017-01-08 20:31:16 uploaded by actaadmin ] [ 298 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The poweroid, an extension of the mathematical notion of power

J. F. Steffensen Copenhagen

TBD mathscidoc:1701.33917

Acta Mathematica, 73, (1), 333-366, 1941.7
[ Download ] [ 2017-01-08 20:31:17 uploaded by actaadmin ] [ 603 downloads ] [ 0 comments ] [ Cited by 48 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 74, Issue 1

[1] Sur l’étude analytique des solutions d’un système d’équations différentielles dans le voisinage d’un point singulier d’indétermination. II

J. Malmquist Stockholm

TBD mathscidoc:1701.33918

Acta Mathematica, 74, (1), 1-64, 1941.12
[ Download ] [ 2017-01-08 20:31:17 uploaded by actaadmin ] [ 438 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The Poisson integral

František Wolf Stockholm

TBD mathscidoc:1701.33919

Acta Mathematica, 74, (1), 65-100, 1941.12
[ Download ] [ 2017-01-08 20:31:17 uploaded by actaadmin ] [ 1954 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Die Integralprinzipe der Mechanik

F. von Krbek Berlin

TBD mathscidoc:1701.33920

Acta Mathematica, 74, (1), 101-108, 1941.12
[ Download ] [ 2017-01-08 20:31:17 uploaded by actaadmin ] [ 313 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Sur l’étude analytique des solutions d’un système d’équations différentielles dans le voisinage d’un point singulier d’indétermination. III

J. Malmquist Stockholm

TBD mathscidoc:1701.33921

Acta Mathematica, 74, (1), 109-128, 1941.12
[ Download ] [ 2017-01-08 20:31:17 uploaded by actaadmin ] [ 539 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Sur les groupes compacts de transformations topologiques des surfaces

B. De Kerékjártó Budapest

TBD mathscidoc:1701.33922

Acta Mathematica, 74, (1), 129-173, 1941.12
[ Download ] [ 2017-01-08 20:31:17 uploaded by actaadmin ] [ 266 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Sur les fonctions à un nombre fini de branches satisfaisant à une équation différentielle du premier ordre

J. Malmquist Stockholm

TBD mathscidoc:1701.33923

Acta Mathematica, 74, (1), 175-196, 1941.12
[ Download ] [ 2017-01-08 20:31:17 uploaded by actaadmin ] [ 335 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Singular Lebesgue-Stieltjes integral equations

W. J. Trjitzinsky Urbana, Ill, USA

TBD mathscidoc:1701.33924

Acta Mathematica, 74, (1), 197-310, 1941.12
[ Download ] [ 2017-01-08 20:31:17 uploaded by actaadmin ] [ 805 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Sur le caractère topologique du groupe homographique de la sphère

B. De Kerékjártó Budapest

TBD mathscidoc:1701.33925

Acta Mathematica, 74, (1), 311-341, 1941.12
[ Download ] [ 2017-01-08 20:31:18 uploaded by actaadmin ] [ 235 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved